# SDR YENA2025061100586

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11861
- Aircraft time: 4,477 hours, 673 cycles
- Engine: Iae PW1133GAJM
- Engine time: 4,477 hours, 673 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) .'ENG #1 FIRE LOOP A FAULT; REMOVED AND REPLACED #1 ENG AGB LOOP A IAW AMM 26-12-17 REF L/PG 4299780, ITEM 1 (REMOVED AND REPLACED#1 ENG LOOP A AFT CORE IAW AMM 26-12-17. OPS CHECK GOOD) FOR REPLACEMENT OF #1 ENG AFT CORE LOOP A IAW AMM 26-12-17. REMOVED AND REPLACED #1 ENG LOOP A ELECTRICAL HARNESS 4165KS IAW AMM 26-12-61. OPS CHECK GOOD.'
